# SDR AUS20010598

- Difficulty date: May 19, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Generator
- Part number: 95427193
- Condition: Faulty
- Location: Brake Antiskid S
- Part time: 30,945 cycles
- Component: Brake Antiskid S
- Stage of operation: LD
- Nature of condition: O, P
- Precautionary procedure: K

## Discrepancy

(AUS) RH INBOARD WHEEL SPEED GENERATOR FAULTY.
